# SDR JR2R20230615540

- Difficulty date: June 15, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N86350
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000663
- Aircraft time: 13,022 hours, 7,601 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: 17030709003
- Condition: Cracked
- Location: Zone 500
- Part time: 13,022 hours, 7,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOH WING TRAILING EDGE WING SPAR 2 LWR STUB ANGLE JUST FWD OF THE LH MLG WHEEL WELL FWD BULKHEAD CRACKED
